MathSciNet Relay Station
MathSciNet bibliographic data
MR1476133 (99j:06004) 06B10 (08A05)
Grätzer, G.; Schmidt, E. T. Congruence-preserving extensions of finite lattices to sectionally complemented lattices. Proc. Amer. Math. Soc. 127 (1999), no. 7, 1903–1915.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement